# SDR GUUA08050601

- Difficulty date: August 5, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 379
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE BOTTOM OUTSIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED RIGHT BATTERY PACK.
